# SDR 9603149966

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9330
- Make and model: Doug DC-9-31
- Aircraft serial: 47138
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Damaged
- Location: Lt Ac Bus
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, LEFT AC BUS CIRCUIT BREAKER POPPED.  CREW RESET ALL THREE BREAKERS AND ONE POPPED AGAIN FIVE MINUTES LATER.  POWER COULD NOT BE RESTORED TO LEFT AC BUS.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT AC BUS B-PHASE CIRCUIT BREAKER DAMAGED.  REPLACED CIRCUIT BREAKER AND OPERATIONAL CHECK NORMAL ON ALL SYSTEMS DURING POWER CHECK.
